HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Birth Control (http://www.healthboards.com/boards/birth-control/)
-   -   HORRIBLY oily scalp after quitting on YAZ. help!! (http://www.healthboards.com/boards/birth-control/945406-horribly-oily-scalp-after-quitting-yaz-help.html)

macatha 04-05-2013 04:41 PM

HORRIBLY oily scalp after quitting on YAZ. help!!
 
Hi!
I quit on yaz last month, and my period and ovulation have come out fine but 3 days ago (before my second period without the pill) my scalp got oily... It has not go away and it is getting worse!

I-ve never had oily scalp, or acne, or any hormone related issues on gaining weight or whatever. :( -

Is it a withdrawal symptom? Does it have something to do with testosterone coming out after quitting on yaz (that inhibits testosterone release)?

Help please! I wont see my gynecologist till may!
Thank you!!!


All times are GMT -7. The time now is 08:57 PM.